# SDR ASAA2016072117481

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,330 hours, 10,690 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000,  FOUND NR 1 ENGINE ECONOMIC FAULT 73-31371.  UPPER EGT SECTIONS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE 1 EVENT LAST 10 LEGS, LEG 2.  CLEANED EGT HARNESS. S1=47, S2=26, S3=26, S4=51, PRE & POST CLEANING.  OPS TESTED GOOD.
